# SDR 2012FA0000333

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB043
- Aircraft time: 14,359 hours, 15,985 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DISCREPANCY: RT MLG LIGHT DOES NOT ILLUMINATE WHEN GEAR IS DOWN.  LIGHT NOT BURNED OUT. MANUALLY EXTENDED GEAR.  EMERGENCY WAS DECLARED TO TOWER.  PILOT LANDED AIRPLANE SAFELY WITH NO DAMAGE OR INJURIES.  A DEFECTIVE DOWNLOCK SWITCH WAS FOUND AFTER TROUBLESHOOTING.
